# SDR R61A201711270888

- Difficulty date: November 13, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N401YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 11,435 hours, 7,816 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT BEAM OUTBOARD OF RT SEAT TRACK CORRODED. REMOVED AND REPLACED THE SEAT TRACK FRAMES 12-20. IAW  SRM 51-41-01, AND 51-43-03.
